# SDR UALA2012100905723

- Difficulty date: October 8, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 53,626 hours, 15,120 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD TRAILING EDGE BOTTOM FIXED FAIRING ATTACH SCREWS FOUND LOOSE ON WALKAROUND.  TIGHTENED FAIRING PER AMM.  RAN FLAPS, CHECKS NORMAL.
